Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zzzboy

Clumping around beard + Burns

hello. i recently started using neutrogena's on the spot cream twice a day on my whole face. what ive noticed is that the cream seems to clump around my beard area. is there any way i can prevent this? i was thinking about buying dan's BP...will his do this as well?

i use salicylic acid and a moisturizer as well, but they arent the problem since everywhere else on my face there is no residue. its only on my chin, jaw, mustache, and neck that it occurs.

any guys have input on how to fix it?

also, i seemed to have received some burns on my skin from the dryness. my skin actually feels fine right now, but around my eyes and cheek, the skin has gotten darker. will this just peel off in time? will it leave hyperpigmentation behind? will it persist if I keep up this regimen?

thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×